Have been reading all the stories and I have excatley the same symptons , I get head burning and tingling in my arms and legs around my face and at the back of my head. Have been to my GP and had all the blood test and they all come back normal, BP in normal range, I am low in iron so on iron tablets magneismen, I have been on Zloft since my husband died 6 years ago,It drives you crazy and I am always worried something terrible is going to happen to me.
Welcome! Anxiety is very rough sometimes, especially with all of the very real physical symptoms that so many of us experience. It can really be frightening, not to mention, increasing our anxiety on top of that!
What kinds of treatments for anxiety have you sought? Have you tried therapy? Grief counselling? You say you've been on Zoloft since your husband's passing, have you had success with it? If you have, and you're noticing a spike in your anxiety, it may be time for a dosage adjustment, that is very common with these meds. Have a pow wow with your doc to see what you can do.
Hang in there...you're not alone! Also, I'm very sorry for your loss.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.